# SDR CALA2018100802067

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 97,590 hours, 21,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: String
- Condition: Loose
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 4L BLACK CORD HANGING OUT OF SLIDE PACK FOUND DOOR 4L GREEN LANYARD CHORD LOOSE. RESTOWED CHORD. OPERATED DOOR 4L & DOOR SLIDE PACK OPERATION WITH NO FAULTS NOTED. A/C O.K. FOR CONTINUED SERVICE. *NOTE* ESCAPE SLIDE RENDER SAFE CHECKLIST ACCOMPLISHED
